Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the distributivity and simple connectivity of plane topological lattices


Author: Lee W. Anderson
Journal: Trans. Amer. Math. Soc. 91 (1959), 102-112
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1959-0102575-X
MathSciNet review: 0102575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. E. Edmondson, A nonmodular compact connected topological lattice, Proc. Amer. Math. Soc. vol. 7 (1956) p. 1157. MR 0081883 (18:461f)
  • [2] M. H. A. Newman, Elements of the topology of plane sets of points, 2d ed., Cambridge, Cambridge University Press, 1951. MR 0044820 (13:483a)
  • [3] H. Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces. Duke Math. J. vol. 21 (1954) pp. 209-224. MR 0066637 (16:609b)
  • [4] R. L. Wilder, Topology in manifolds. Amer. Math. Soc. Colloquium Publications, New York, 1948.
  • [5] L. W. Anderson, A note on topological lattices, Proc. Amer. Math. Soc., submitted.
  • [6] G. Birkhoff, Lattice theory, Rev. ed., Amer. Math. Soc. Colloquium Publications, New York, 1948. MR 0029876 (10:673a)
  • [7] L. E. Ward, Jr., Partially ordered topological spaces. Proc. Amer. Math. Soc. vol. 5 (1954) pp. 144-161. MR 0063016 (16:59b)
  • [8] W. Hurewicz and H. Wallman, Dimension theory, Princeton, Princeton University Press, 1948. MR 0006493 (3:312b)
  • [9] P. J. Hilton, An introduction to homotopy theory, Cambridge, Cambridge University Press, 1953. MR 0056289 (15:52c)
  • [10] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112. MR 0067907 (16:796d)
  • [11] -, Cohomology, dimension and mobs, Summa Brasil. Math. vol. 3 (1953) pp. 43-54. MR 0058206 (15:336f)
  • [12] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, New York, 1942. MR 0007095 (4:86b)
  • [13] B. Eckmann, Räume mit Mitteldbildungen, Comment. Math. Helv. vol. 28 (1954) pp. 329-340. MR 0065920 (16:503g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0102575-X
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society